MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FXV135 ANATOMICAL; SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FXV135 ANATOMICAL; SHOULDER PROSTHESIS
Catalog Number 105-0024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient dislocated and had a failure of implant integration after approximately two weeks during normal use.As the surgeon deemed the initial screws implanted as "too short", this is a user error during component selection during surgery.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Screws and construct failed during normal use approximately two weeks after implantation.Patient notes that they felt a pop (no pain reported), resulting in a dislocation.Screws from initial surgery deemed too short by the surgeon.Standard screws, fxv135 baseplate, 36 mm glenosphere, and 36 mm + 3 humeral cup explanted.Conversion to hemi.

Brand Name
FXV135 ANATOMICAL
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer Contact
tristan mahler
13465 midway rd
suite 100 & 101
dallas, TX 75244
7137326920
MDR Report Key17958334
Report Number3014128390-2023-00029
Device Sequence Number14772855
Product Code KWT
UDI-Device Identifier03701037300237
UDI-Public03701037300237
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-0024
Device Lot NumberU0257
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 105-3610 LOT: U0189; PART: 108-4520 LOT: T1780; PART: 108-4520 LOT: U0650; PART: 109-4520 LOT: S0060; PART: 109-4525 LOT: T0974; PART: 203-0803 LOT: T2041
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale